Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: https://elib.bsu.by/handle/123456789/288039
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorTserakh, U.S.-
dc.date.accessioned2022-10-27T09:14:12Z-
dc.date.available2022-10-27T09:14:12Z-
dc.date.issued2020-
dc.identifier.citationZ Beloruss Gos Univ , Mat Inform 2020;2020(2):69-78ru
dc.identifier.urihttps://elib.bsu.by/handle/123456789/288039-
dc.description.abstractGARCH(1, 1) model is used for analysis and forecasting of financial and economic time series. In the classical version, the maximum likelihood method is used to estimate the model parameters. However, this method is not convenient for analysis of models with residuals distribution different from normal. In this paper, we consider M-estimator for the GARCH(1, 1) model parameters, which is a generalization of the maximum likelihood method. An algorithm for constructing an M-estimator is described and its asymptotic properties are studied. A set of conditions is formulated under which the estimator is strictly consistent and has an asymptotically normal distribution. This method allows to analyze models with different residuals distributions; in particular, models with stable and tempered stable distributions that allow to take into account the features of real financial data: Volatility clustering, heavy tails, asymmetryru
dc.language.isoruru
dc.publisherThe Belarusian State Universityru
dc.rightsinfo:eu-repo/semantics/openAccessru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетикаru
dc.subjectЭБ БГУ::ТЕХНИЧЕСКИЕ И ПРИКЛАДНЫЕ НАУКИ. ОТРАСЛИ ЭКОНОМИКИ::Автоматика. Вычислительная техникаru
dc.subjectЭБ БГУ::ГРАМАДСКІЯ НАВУКІ::Эканоміка і эканамічныя навукіru
dc.titleAsymptotic properties of M-estimator for GARCH(1, 1) model parametersru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
dc.identifier.DOI10.33581/2520-6508-2020-2-69-78-
dc.identifier.scopus85091938182-
Располагается в коллекциях:Статьи факультета прикладной математики и информатики

Полный текст документа:
Файл Описание РазмерФормат 
2971-Текст статьи-25783-1-10-20200730.pdf721,85 kBAdobe PDFОткрыть
Показать базовое описание документа Статистика Google Scholar



Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.